Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Is it a matter of worry if my child's head hurts resulting in fever and vomiting ?

Hello, my 4 year old, daughter has been running a low fever (100.2) since last night and complained of her head hurting earlier in the day. She then woke up in the middle of the night and vomitted. This is the second time in two months that we are going through this. Fever is still present and she is currently resting in bed. She had this happen a fe years ago on and off all through summer and early fall. Back then the doctors couldn t figure it out and just kept giving her antibiotics . Should my husband and I be concerned?
Asked On : Sun, 29 May 2011
Answers:  1 Views:  123
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
welcome to health care magic
thanks for the queiry
i suggest you to visit good neurologist or experienced homeopath
coz fever and vomiting is just symptom so we cant diagnose wat exactly the condition is...we need to examine the patient and if require some test,so better dont delay.
good luck
Answered: Sun, 29 May 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor